Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorConnelly, Robert
dc.contributor.authorGortler, Steven
dc.contributor.authorTheran, Louis Simon
dc.date.accessioned2021-03-22T00:39:53Z
dc.date.available2021-03-22T00:39:53Z
dc.date.issued2020-03-22
dc.identifier.citationConnelly , R , Gortler , S & Theran , L S 2020 , ' Generically globally rigid graphs have generic universally rigid frameworks ' , Combinatorica , vol. 40 , pp. 1-37 . https://doi.org/10.1007/s00493-018-3694-4en
dc.identifier.issn0209-9683
dc.identifier.otherPURE: 255207120
dc.identifier.otherPURE UUID: 6e49e638-1b0f-42cb-933f-31c2e0be86fc
dc.identifier.otherWOS: 000520959600001
dc.identifier.otherORCID: /0000-0001-5282-4800/work/78891833
dc.identifier.otherScopus: 85082323452
dc.identifier.urihttp://hdl.handle.net/10023/21677
dc.description.abstractWe show that any graph that is generically globally rigid in ℝd has a realization in ℝd both generic and universally rigid. It also must have a realization in ℝd that is both infinitesimally rigid and universally rigid. This also implies that the graph also must have a realization in ℝd that is both infinitesimally rigid and universally rigid; such a realization serves as a certificate of generic global rigidity. Our approach involves an algorithm by Lovász, Saks and Schrijver that, for a sufficiently connected graph, constructs a general position orthogonal representation of the vertices, and a result of Alfakih that shows how this representation leads to a stress matrix and a universally rigid framework of the graph.
dc.language.isoeng
dc.relation.ispartofCombinatoricaen
dc.rightsCopyright © 2020 János Bolyai Mathematical Society and Springer-Verlag Berlin Heidelberg. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1007/s00493-018-3694-4.en
dc.subjectQA Mathematicsen
dc.subjectT-NDASen
dc.subjectBDCen
dc.subject.lccQAen
dc.titleGenerically globally rigid graphs have generic universally rigid frameworksen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.identifier.doihttps://doi.org/10.1007/s00493-018-3694-4
dc.description.statusPeer revieweden
dc.date.embargoedUntil2021-03-22
dc.identifier.urlhttp://arxiv.org/abs/1604.07475en


This item appears in the following Collection(s)

Show simple item record